On the Milnor fibre and L numbers of semi-weighted homogeneous arrangements

Nenhuma Miniatura disponível

Data

2012-12-01

Título da Revista

ISSN da Revista

Título de Volume

Editor

Springer

Resumo

Inthispaperwestudygermsofpolynomialsformedbytheproductofsemi-weighted homogeneous polynomials of the same type, which we call semi-weighted homogeneous arrangements. It is shown how the L numbers of such polynomials are computed using only their weights and degree of homogeneity. A key point of the main theorem is to find the number called polar ratio of this polynomial class. An important consequence is the description of the Euler characteristic of the Milnor fibre of such arrangements only depending on their weights and degree of homogeneity.The constancy of the L numbers in families formed by such arrangements is shown, with the deformed terms having weighted degree greater than the weighted degree of the initial germ. Moreover, using the results of Massey applied to families of function germs, we obtain the constancy of the homology of the Milnor fibre in this family of semi-weighted homogeneous arrangements.

Descrição

Palavras-chave

semi-weighted homogeneous arrangements, Milnor fibre, Le numbers, polar ratio, Plucker formula

Como citar

Bulletin of The Brazilian Mathematical Society. New York: Springer, v. 43, n. 4, p. 615-636, 2012.

Coleções